MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. AMT G-JET; LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING TUBE

APPLIED MEDICAL TECHNOLOGY, INC. AMT G-JET; LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING TUBE
Model Number GJ-1415-15-I
Health Effect - Clinical Code Perforation (2001)
Date of Event 01/01/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
This record has been made to document a death that was reported to amt by (b)(6) children's hospital of (b)(6) on (b)(6) 2022.The provided information that we have at this time indicates that the patient experienced a perforation of the gut on the weekend of (b)(6) 2021, at (b)(6) kg weight, and has since passed away at (b)(6) old.Amt has been in contact with the reporter to gather additional information regarding the reported case and patient conditions.It was documented that the reporter believed that the device was not kept, so is unlikely to be provided for examination.We have attempted to get clarification whether the device has for certain been destroyed.There has been no indication of malfunction or defect reported at this time, so exact cause for gut perforation and death is still being investigating with the reporter.The original notification to amt indicated that the micro g-jet had been placed, but it was later verified that the low profile g-jet had been placed instead.Amt has opened up complaint #: (b)(4) to document our investigation.We will update this maude report should additional information be gathered from the reporter that changes the outcome of this report.
 
Event or Problem Description
Original reporter indicated that a low-profile g-jet was placed in a (b)(6) old, (b)(6) kg patient on (b)(6) 2021.On the weekend of (b)(6) 2022, it was noted that the patient experienced a tube perforation through the gut and the patient passed away.The patient weight was provided as (b)(6) kg at the time the perforation occurred.Awaiting additional information regarding event and details of occurrence.There has been no indication of malfunction or defect at this time.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
AMT G-JET
Common Device Name
LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING TUBE
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
joshua meinke
8006 katherine boulevard
brecksville, OH 44141
4407174000
MDR Report Key13486473
Report Number1526012-2022-00001
Device Sequence Number14576089
Product Code KNT
UDI-Device Identifier00842071116750
UDI-Public(01)00842071116750(17)240601(10)210723-424
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K123716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/01/2024
Device Model NumberGJ-1415-15-I
Device Catalogue NumberGJ-1415-15-I
Device Lot Number210723-424
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2022
Initial Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age14 MO
Patient SexUnknown
Patient Weight10 KG